MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4.5" SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAMPS, LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4.5" SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAMPS, LUER LOCK; STOPCOCK, I.V. SET
Catalog Number MC33371
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
Event occurred regarding a 4.5" smallbore bifuse ext set w/2 microclave clear, 2 clamps, luer lock where it was reported that the patients pj's was found covered in blood and they found the source of bleeding was leaking from the bifuse connected to her peripherally inserted central catheter line (picc).They immediately clamped both lumens.The bifuse appeared to have been kinked and then snapped.Then they changed out both bifuses and didn't have any further issues.There was patient involvement, but no patient harm or injury reported.
 
Additional Manufacturer Narrative
Investigation summary two photos were shared by customer, where on the first photo the item and lot information are shown, on the second photo customer is indicating where the leaks came from.One (1) used.List # mc33371 was returned for evaluation.As received, no physical damage or anomalies were visible observed.The set was primed and a leak a tear on the tube was observed.Complaint of leaks can be confirmed.The probable cause was due to unintentional pulling force during use.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
4.5" SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAMPS, LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23102619
Report Number9617594-2025-01866
Device Sequence Number12610925
Product Code FMG
UDI-Device Identifier00887709038172
UDI-Public(01)00887709038172(17)300101(10)14272757
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33371
Device Lot Number14272757
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Initial Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PICC LINE, UNKNOWN MFR
Patient SexUnknown